PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Grant acknowledgment to “A remark on the transport equation with $b\in{\rm BV}$ and ${\rm div}_x\, b\in {\rm BMO}$” (Colloq. Math. 135 (2014), 113–125)

Volume 137 / 2014

Paweł Subko Colloquium Mathematicum 137 (2014), 147 MSC: Primary 35F25; Secondary 35A02. DOI: 10.4064/cm137-1-11

Authors

  • Paweł SubkoInstitute of Applied Mathematics and Mechanics
    University of Warsaw
    02-097 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image